For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 2, 2018, Pages 509-523                                                                DOI:10.11948/2018.509
On spectral asymptotics and bifurcation for some elliptic equations of Kirchhoff-type with odd superlinear term
Baoqiang Yan,Donal O'Regan,Ravi P. Agarwal
Keywords:Kirchhoff elliptic equations, Liusternik-Schnirelmann (LS) theory, eigenvalue, eigenfunction.
Abstract:
      In this paper, from estimating the eigenvalues for Kirchhoff elliptic equations, we obtain spectral asymptotics and bifurcation concerning the eigenvalues of some related elliptic linear problem.
PDF      Download reader